# SDR SWAA2024071511263

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 52,120 hours, 31,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR COVER PLATE UNDER HANDLE BROKEN<[01] REMOVED AND REPLACED FWD ENTRY DOOR UPPER COVER PLATE UNDER HANDLE PER AMM 52-11-31.;[02] 02 - INSPECTED PER [AMM 52-11-31-401-NG (FORWARD ENTRY DOOR LINING - REMOVAL/INSTALLATION - PERMANENT)]
